# SDR CALA0001747

- Difficulty date: November 13, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR LOWER EDGE PAN CHAFED AND GOUGE AROUND ALL DOOR STOPS.  DOUBLERS WERE INSTALLED IAW SRM 52-03, FIGURE 8, 51-30-2, AND 51-30-3.
